# SDR HEEA0011193

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97914211
- Condition: Leak
- Location: Bleed Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE LEAKS, 20 DEGREE DROP IN TOT.
